Endometriosis Question

4 medium

Did Lupron and add back therapy cause you to be exhausted all the time?

Did Lupron and add back therapy cause you to be exhausted all the time?

I am on my 2nd month of Lupron. I am taking norethindrone as my add back. I had the most disgusting night sweats, like changing the sheets every day, changing clothes in the middle of the night every night, my husband couldn't sleep in the bed it was so wet. The docfor put me on Prozac because some antidepressants are also good for night sweats and not flashes. The Prozac made me act very strange, so we switched to Zoloft. Mg question is,… read more

7 mini
A MyEndometriosisTeam Member said:

Try to get hands-on ADHD medication...that could work perhaps, but you need to be screened for if your psychie will tolerate it, aka not have a risk for… read more

posted 2 months ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in

Welcome back!

Log in to gain access to the thousands of comments being shared on MyEndometriosisTeam.

log in
×